A. Chakrabarti, B. N. Mandal, Rupanwita Gayen, "The dock problem revisited", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 578046, 12 pages, 2005. https://doi.org/10.1155/IJMMS.2005.3459
The dock problem revisited
The well-known semi-infinite dock problem of the theory of scattering of surface water waves is reexamined and known results are recovered by utilizing a Fourier type of analysis, giving rise to Carleman-type singular integral equations over semi-infinite ranges.
Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.